# SDR HALA2016062900264

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 24,635 hours, 3,883 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INBOUND FLIGHT ON T/O F/A'S NOTICED AN UNKNOWN ODOR  FROM THE AFT OF ACFT THRU FWD OF ACFT INCLUDING FLT DECK, DISSIPATED DURING CRUISE,   
THEN ODOR APPEARED AGAIN ON DESCENT.   RAN ENGINES 1 AND 2 AND APU NO ODOR NOTED. PERFORMED AMM 12-33-21-618-801-402.  PRECONDITIONING CHECK, NO FAULTS NOTED. OPS CHECKED GOOD. OK TO CONTINUE.
